# SDR AALA202402221923

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 39,558 hours, 16,730 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. TIGHTENED FORWARD LAVATORY THRESHOLD. OPERATIONAL CHECK GOOD.
